MAUDE Adverse Event Report: LUMENIS LTD ACUSPOT; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD ACUSPOT; POWERED LASER SURGICAL INSTRUMENT
Model Number AA3042000
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure, the laser was not doing the shape, the physician indicated that the movement of the handle did not translate to same movement of the laser pointer.The procedure was completed with another type of laser.There were no patient complications.
 
Additional Manufacturer Narrative
A work order was performed for this case, field service engineer inspected and tested the laser's micromanipulator and scanner.It was found that the micromanipulator was out of alignment and the micromanipulator joystick bent.The malfunction found could have affected the device performance leading to the event experienced by the customer.Since an expected or random component failure was identified without any design or manufacturing issue, the investigation conclusion code selected for this complaint is cause traced to component failure.
 
Event or Problem Description

Brand Name
ACUSPOT
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidm
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21389583
Report Number2124215-2025-08375
Device Sequence Number8471245
Product Code GEX
UDI-Device Identifier07290109141916
UDI-Public07290109141916
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K151331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAA3042000
Device Catalogue NumberAA3042000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2025
Supplement Date Received by Manufacturer02/14/2025
Initial Report FDA Received Date02/14/2025
Supplement Report FDA Received Date02/24/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown